# SDR CA030408001

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Aircraft time: 5,144 hours
- Engine: Pwa JT15D1A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 66710
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CESSNA 500 ON APPROACH, GEAR DID NOT EXTEND SO MANUAL GEAR EXTENSTION PROCEDURE CARRIED OUT. AIRCRAFT LANDED NORMALY. INSPECTED AIRCRAFT UNABLE TO DUPLICATE SNAG. SO CHANGED LANDING GEAR CONTROL VALVE AS A PRECAUTION.
